# SDR QXEA2013032200656

- Difficulty date: March 22, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 27,772 hours, 28,835 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24P CLIP IS CORRODED AT STA 258.5.  REMOVED RIVETS C/T STR CLIP I/W SRM 51-42-05-02-01, PAGE 205, REV PARA  E.  MATCH DRILLED NEW STRINGER CLIP IAW SRM 51-40-07-02-01, REV 12.  OK TO INSTALL NEW CLIP.  INSTALLED STRINGER CLIP IAW SRM 51-42-05-02-01, REV 12.  APPLIED TOPCOAT IAW SRM 51-25-10-02-01, REV 12 & SRM 51-25-15-02-01, REV 12.  APPLIED CPC IAW AMM REV40 51-25-01-390-801.
